# SDR AALA201609039003

- Difficulty date: September 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 52,048 hours, 19,366 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Control Unit
- Part number: 300420000050
- Part serial: 2899
- Condition: Defective
- Location: Fuel System
- Part time: 38,838 hours, 26,821 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, RT CENTER FUEL TANK TRANSFER VALVE CYCLES ON AND OFF 5 SECONDS WITH RT WING QTY AT 13500 LBS FULL.  NOT ALLOWING QTY TO DROP, PUSH BUTTON OPERATES VALVE NORMALLY.  REPLACED FUEL LEVEL SENSING CONTROL UNIT AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 28-46-34.
